# SDR SWIA200413762

- Difficulty date: August 20, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 24,902 hours, 32,020 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0200
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 1,474 hours, 2,071 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER FLAPS SELECTED 15 DEGREES,CONTROL FAULT AND ADVANCED SWS.  REMOVED AND REPLACED ANNUNCIATOR WITH SERVICEABLE UNIT IAW 27-50-09.  OPERATIONAL CHECK GOOD.
